# SDR C2XA08IA259

- Difficulty date: December 21, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145EP
- Aircraft serial: 14500881
- Aircraft time: 11,033 hours, 6,198 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2072 RIC-IAH - THE CREW REPORTED A MOMENTARY LAVATORY SMOKE WARNING DURING CRUISE.  NO SMOKE CONDITIONS WERE NOTED AT THAT POINT AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE PERFORMED FUNCTIONAL TESTS OF THE LAVATORY SMOKE WARNING SYSTEM AND COULD NOT FIND AND COULD NOT DUPLICATE THE WARNING.
